Side effects of stopping the Noristerat Injection

Patient : I used the Noristerat injection for 6 months (3injections), however I was feeling miserable and constantly sick. So I quit the injection. Now my periods are coming at 1 week intervals. At the moment its day 7 of my periods and its still a heavy flow. Is this normal?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I had routine bloodwork done and all tests came back normal except for a raised ferratin 575. When tested again 6 wee...

Q: What is the solution Female, 28 Please I need a help as I had overdose Hyaluronidase and this has damaged my face...

Q: I have been having stuffy up nose , headache, pain in muscles, sore throat, sneezing . sometimes high fever . I don't...

Q: I had injections yesterday (12/11/17 at approximately 1:30 p.m.) called facet cervical via medial branch block bilate...

Q: Hello, I am 35 years old and unmarried not overweight I have an average body and my works is behind the desk work a...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews